# SDR FDEA201310012353

- Difficulty date: October 1, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 27,913 hours, 19,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63480
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, R-1 DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R  BATTERY PACK IAW AMM 33-51-07-2.  OPS CHECKED GOOD.
